MathSciNet Relay Station
MathSciNet bibliographic data
MR951742 (90f:35205) 35R30 (35J25 92A08)
Isakov, Victor On uniqueness of recovery of a discontinuous conductivity coefficient. Comm. Pure Appl. Math. 41 (1988), no. 7, 865–877.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement